# SDR DALA2014072304198

- Difficulty date: July 22, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 54,372 hours, 39,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE EMERGENCY RELEASE CABLE WAS TORN AT CAM LOOP.  THE CABLE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.
